# SDR QXEA2014042200312

- Difficulty date: April 8, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 HAS LIGHT CORROSION.  BLENDED AND POLISHED IAW SRM 53-20-49, REPAIR 02, STEP 6A, FIG 201.   FOUND OUT OF LIMITS IAW SRM 53-20-49, REPAIR 02, FIG 201, SHEET 3. REMOVED SEAT TRACK IAW SRM 51-40-15 PROCEDURE M STEPS 1-5, SRM 51-42-05, PROCEDURE E STEPS 1-8 AND  SRM 51-41-05.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07, REPAIR-01, 201-204. INSTALLED NEW SEAT TRACK IAW SRM 51-40-15, REPAIR -01, PG 211, PARA H, SRM 51-42-05, REPAIR 01, SRM 51-41-05 STRUCT SRM 51-23-00 AND 51-40-15.
